# SDR LR7A2021091102961

- Difficulty date: October 25, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: LS401010
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5313, FOUND FS277 RING SEGMENT CORRODED AT RBL62, WL152 . / REPAIRED IAW LAC MEA 382-53-21-078.    NR# 1000545027.
